# SDR 20000508SH026

- Difficulty date: March 29, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N3033B
- Make and model: Beech 58
- Aircraft serial: TH1869
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part serial: 29207
- Condition: Failed
- Part time: 149 hours
- Component: Bendix
- Component part number: KS270A
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AUTOPILOT PITCH AXIS FAILED AFTER FLYING THROUGH TURBULENCE.  PITCH SERVO REMAINED ENGAGED, BUT IT WOULD NOT FOLLOW FLIGHT DIRECTOR COMMANDS.  COMPLAINT WAS CONFIRMED ON GROUND TEST.  UPON REMOVAL OF PITCH SERVO, AND ROTATING IT SIDE TO SIDE, IT WAS DETERMINED THAT NUMEROUS UNKNOWN INTERNAL COMPONENTS HAD BECOME DETACHED.   (X)
